Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 126, Number 2

All articles in this issue are freely accessible.

Image multiple point spaces and rectified homotopical depth
Kevin Houston.
Proc. Amer. Math. Soc. 126 (1998), 323-331
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1459124
Pseudocharacters on free semigroups invariant with respect to their automorphism groups
V. A. Faiziev.
Proc. Amer. Math. Soc. 126 (1998), 333-342
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1422867
Subnormal subgroups of group ring units
Zbigniew S. Marciniak and Sudarshan K. Sehgal.
Proc. Amer. Math. Soc. 126 (1998), 343-348
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1423318
A remark on Gelfand-Kirillov dimension
S. Paul Smith and James J. Zhang.
Proc. Amer. Math. Soc. 126 (1998), 349-352
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1415339
A note on the cohomology of finitary modules
U. Meierfrankenfeld.
Proc. Amer. Math. Soc. 126 (1998), 353-356
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1423320
Oscillation of analytic curves
Y. Yomdin.
Proc. Amer. Math. Soc. 126 (1998), 357-364
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1443861
Uniqueness of positive solutions for Sturm-Liouville boundary value problems
Fu-Hsiang Wong.
Proc. Amer. Math. Soc. 126 (1998), 365-374
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1443860
A pointwise spectrum and representation of operators
N. Bertoglio, Servet Martínez and Jaime San Martín.
Proc. Amer. Math. Soc. 126 (1998), 375-382
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1459108
The explicit solution of a diffusion equation with singularity
Michiaki Watanabe and Shuji Watanabe.
Proc. Amer. Math. Soc. 126 (1998), 383-389
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1459156
A note on Kamenev type theorems for second order matrix differential systems
Fanwei Meng, Jizhong Wang and Zhaowen Zheng.
Proc. Amer. Math. Soc. 126 (1998), 391-395
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1443844
On the Taylor spectrum of left-right multipliers
Robin Harte and Carlos Hernández.
Proc. Amer. Math. Soc. 126 (1998), 397-404
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1423309
Non-analytic hypoellipticity in the presence of symplecticity
Nicholas Hanges and A. Alexandrou Himonas.
Proc. Amer. Math. Soc. 126 (1998), 405-409
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1422872
Composition operators that improve integrability on weighted Bergman spaces
Wayne Smith and Liming Yang.
Proc. Amer. Math. Soc. 126 (1998), 411-420
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1443167
A note on a Jacobian identity
John A. Ewell.
Proc. Amer. Math. Soc. 126 (1998), 421-423
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1451797
On the asymptoticity aspect of Hyers-Ulam stability of mappings
D. H. Hyers, G. Isac and Th. M. Rassias.
Proc. Amer. Math. Soc. 126 (1998), 425-430
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1415589
Positive definiteness and commutativity of operators
Jan Stochel.
Proc. Amer. Math. Soc. 126 (1998), 431-440
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1415340
Unique continuation on the boundary for Dini domains
Igor Kukavica and Kaj Nyström.
Proc. Amer. Math. Soc. 126 (1998), 441-446
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1415331
On the dilatation of univalent planar harmonic mappings
Allen Weitsman.
Proc. Amer. Math. Soc. 126 (1998), 447-452
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1415341
Properties of subgenerators of $C$-regularized semigroups
Sheng Wang Wang.
Proc. Amer. Math. Soc. 126 (1998), 453-460
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1423337
Schur-convex functions and isoperimetric inequalities
Xin-Min Zhang.
Proc. Amer. Math. Soc. 126 (1998), 461-470
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1423343
Cardinal invariants concerning bounded families of extendable and almost continuous functions
Krzysztof Ciesielski and Aleksander Maliszewski.
Proc. Amer. Math. Soc. 126 (1998), 471-479
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1422855
Stability of weakly almost conformal mappings
Baisheng Yan and Zhengfang Zhou.
Proc. Amer. Math. Soc. 126 (1998), 481-489
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1415344
On the equivalence of a theorem of Kisynski and the Hille-Yosida generation theorem
Wojciech Chojnacki.
Proc. Amer. Math. Soc. 126 (1998), 491-497
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1415577
Averages of operators and their positivity
Masaru Nagisa and Shuhei Wada.
Proc. Amer. Math. Soc. 126 (1998), 499-506
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1415335
On uniqueness of invariant means
M. B. Bekka.
Proc. Amer. Math. Soc. 126 (1998), 507-514
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1415573
Corrected outer functions
Evgueni Doubtsov.
Proc. Amer. Math. Soc. 126 (1998), 515-522
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1415583
Semiclassical limit of the nonlinear Schrödinger equation in small time
E. Grenier.
Proc. Amer. Math. Soc. 126 (1998), 523-530
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1425123
Every complete doubling metric space carries a doubling measure
Jouni Luukkainen and Eero Saksman.
Proc. Amer. Math. Soc. 126 (1998), 531-534
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1443161
On the infinite product of operators in Hilbert space
László Mate.
Proc. Amer. Math. Soc. 126 (1998), 535-543
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1415333
A weighted Poincaré inequality with a doubling weight
Ritva Hurri-Syrjanen.
Proc. Amer. Math. Soc. 126 (1998), 545-552
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1415588
A representation theorem for Schauder bases in Hilbert space
Stephane Jaffard and Robert M. Young.
Proc. Amer. Math. Soc. 126 (1998), 553-560
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1425127
Rotation invariant ambiguity functions
Qingtang Jiang.
Proc. Amer. Math. Soc. 126 (1998), 561-567
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1443157
Some harmonic $n$-slit mappings
Michael J. Dorff.
Proc. Amer. Math. Soc. 126 (1998), 569-576
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1422862
Inradius and integral means for Green’s functions and conformal mappings
Rodrigo Bañuelos, Tom Carroll and Elizabeth Housworth.
Proc. Amer. Math. Soc. 126 (1998), 577-585
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1443813
Note on compact sets of compact operators on a reflexive and separable Banach space
Fernando Galaz-Fontes.
Proc. Amer. Math. Soc. 126 (1998), 587-588
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1443386
A critical metric for the $L^{2}$-norm of the curvature tensor on $S^{3}$
François Lamontagne.
Proc. Amer. Math. Soc. 126 (1998), 589-593
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Elementary abelian 2-group actions on flag manifolds and applications
Goutam Mukherjee and Parameswaran Sankaran.
Proc. Amer. Math. Soc. 126 (1998), 595-606
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1423325
Actions of compact quantum groups on $C*$-algebras
Marcin Marciniak.
Proc. Amer. Math. Soc. 126 (1998), 607-616
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1415332
On self-adjointness of a Schrödinger operator on differential forms
Maxim Braverman.
Proc. Amer. Math. Soc. 126 (1998), 617-623
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1443372
A bound for the nilpotency of a group of self homotopy equivalences
Yves Félix and Aniceto Murillo.
Proc. Amer. Math. Soc. 126 (1998), 625-627
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1443152
American Mathematical Society